# SDR SWAA022251

- Difficulty date: September 29, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 53,741 hours, 52,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6546543
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND SHEAR TIES CRACKED (2 EA) AT BS 616, STR 7L AND STR 8L AND STR 7R AND STR 8R.  REMOVED AND REPLACED SHEAR TIES PER SRM.
